Is contaceptives safe

Patient

Q: I had an unprotected sex during my ovulation cycle and I took postnor 2 immediately, the two tablet at a go. am I safe ?

Symptoms:  Feeling dizzy like vomiting after a day
Doctor

A:   Hello,
Thanks for the query.

Emergency contraception pills to be taken within 72 hours preferably and not delayed beyond 120 hours after an intercourse, to prevent a pregnancy. Since you have done that rightly, it will prevent a pregnancy. However, it has a failure rate of 0.5 5, hence it does not rule out pregnancy chances completely. The vomiting and dizzy feeling is a side effect of the pill. Se a doctor if it gets very severe.

Hope this helped.
Regards

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews